# SDR SWAA2022071226770

- Difficulty date: July 8, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 70,395 hours, 41,823 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193B
- Condition: Elongated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B PANEL HAS SEVERAL HOLES ELONGATED / [01] REMOVED AND REPLACED WITH NEW PANEL PER SRM 51-40-02.;[02] C/W INSP
